# SDR QXEA0000241

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - MULTIPLE DENTS IN FUSELAG SKIN, DIRECTLY AFT OF 229 AND LEFT ICE SHIELD, 6 FORWARD OF STN X333.30.  APPROXIMATELY STRINGER 12P-13P.  REPAIRED IAW DHC SRM 53-00-10 AND RD 8-53-4754.
